# SDR USAA920081616

- Difficulty date: September 3, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,049 hours, 33,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR LOG NR 4365477 - CRACK IN FUSELAGE SKIN AT BS727E, S24R.  REPAIRED FUSELAGE SKIN AT BS727E, S24R, IAW B737 SRM 53-00-01 REPAIR 31.
